<  Back to the Polytechnique Montréal portal

A Posteriori Error Estimation for Finite-Volume Solutions of Hyperbolic Conservation Laws

X. D. Zhang, Jean-Yves Trépanier and Ricardo Camarero

Article (2000)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/27709/
Journal Title: Computer Methods in Applied Mechanics and Engineering (vol. 185, no. 1)
Publisher: Elsevier
DOI: 10.1016/s0045-7825(99)00099-7
Official URL: https://doi.org/10.1016/s0045-7825%2899%2900099-7
Date Deposited: 18 Apr 2023 15:22
Last Modified: 05 Apr 2024 11:15
Cite in APA 7: Zhang, X. D., Trépanier, J.-Y., & Camarero, R. (2000). A Posteriori Error Estimation for Finite-Volume Solutions of Hyperbolic Conservation Laws. Computer Methods in Applied Mechanics and Engineering, 185(1), 1-19. https://doi.org/10.1016/s0045-7825%2899%2900099-7

Statistics

Dimensions

Repository Staff Only

View Item View Item